# SDR SWIA200515735

- Difficulty date: May 6, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 9,232 hours, 7,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM ANGLE AT FS 621.00 BETWEEN RBL 27 AND RBL 45.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED REPAIR PARTS PER REO 601R-53-61-117 AND CRJ200 SRM 51-42-06 AND SRM 51-42-21.
